10 Best Psychiatrists in Alpha I
Book appointments with minimal wait times and verified doctor information.
Questions & Answers on "Psychiatrist" (529)
Ever since starting zoloft I am having concerning sexual thoughts. Is there a way this could be a side effect?
Male | 15
Indeed, Zoloft can lead to sexual side effects including a reduced desire to engage in sexual acts and difficulty in achieving orgasm as well as abnormal ejaculation. You should consult with your doctor specializes in this area about any side-effect concerns arising from medication. If you have a long-term issue with side effects dealing with the sexual side, you should have a seeing of a psychiatrist or a sex therapist.
Answered on 23rd May '24
Read answer
Anxiety me acid reflux pet se khane ki nali Tak jalan ya khattapan lagna Vomit Ane jesa fil hona
Male | 21
Feeling anxiety can definitely impact your digestive system, leading to symptoms like burning or acidity in your food pipe, and a sensation similar to impending vomiting. This could be due to the connection between the brain and the gut, often called the "gut-brain axis." Stress and anxiety can trigger acid reflux by increasing stomach acid production. To help manage this, try relaxation techniques like deep breathing or meditation. Eating smaller, more frequent meals and avoiding trigger foods like spicy or acidic items may also help. However, if these symptoms persist or worsen, it's important to consult with a gastroenterologist for a proper evaluation and personalized treatment plan.
Answered on 29th Oct '25
Read answer
Anxiety problem in many years
Male | 34
Anxiety means when you experience an excess of uneasiness or fright often, even when it is not a threatening situation. The signs may be anxiety, insomnia, or being on edge. Anxiety can be provoked by many factors such as stress or hereditary traits. To help the situation, you may either talk to a trustworthy person, go to the gym, or practice relaxation techniques such as deep breathing.
Answered on 27th Aug '24
Read answer
obsessive compulsive disorder thouths repeted
Male | 24
Answered on 27th Aug '24
Read answer
my partner has just taken 15mg zopiclone and 400 mg seroquel. Is there cause for concern?
Male | 39
Yes, that should be worry of yours if your partner has taken 15 mg zopiclone and 400 mg seroquel, if taken together. Both of them are soporific agents and can cause overcrowding, dizziness and confusion. It is critical to consult with a psychiatrist or a sleep specialist as you seek immediate medical treatment.
Answered on 23rd May '24
Read answer
- Home >
- Psychiatrists >
- Greater Noida >
- Alpha I
Get Free Assistance!
Fill out this form and our health expert will get back to you.
